Publication: Evaluating an element of the Clarke generalized Jacobian of a composite piecewise differentiable function
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Evaluating an element of the Clarke generalized Jacobian of a composite piecewise differentiable function

- Article in a journal -
 

Author(s)
Kamil A. Khan , Paul I. Barton

Published in
ACM Trans. Math. Softw.

Year
2013

Publisher
ACM

AD Theory and Techniques
Generalized Jacobian

BibTeX
@ARTICLE{
         Khan2013Eae,
       author = "Khan, Kamil A. and Barton, Paul I.",
       title = "Evaluating an element of the {C}larke generalized {J}acobian of a composite piecewise
         differentiable function",
       journal = "ACM Trans. Math. Softw.",
       issue_date = "July 2013",
       volume = "39",
       number = "4",
       month = "jul",
       year = "2013",
       issn = "0098-3500",
       pages = "23:1--23:28",
       articleno = "23",
       numpages = "28",
       url = "http://doi.acm.org/10.1145/2491491.2491493",
       doi = "10.1145/2491491.2491493",
       acmid = "2491493",
       publisher = "ACM",
       address = "New York, NY, USA",
       keywords = "Generalized Jacobian, nonsmooth analysis, piecewise differentiable functions",
       ad_theotech = "Generalized Jacobian"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)